# SDR FDEA202012153159

- Difficulty date: December 15, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 73,738 hours, 28,269 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR GUST LOCK INOP REMOVED AND REPLACED HOLD OPEN LOCK. IN REF TO AMM 52-11-08-4.  OPERATIONS CHECKED GOOD.  A/C OK TO CONTINUE.
